# SDR A6WA200740708

- Difficulty date: December 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 9,549 hours, 8,738 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAS MESSAGE INFLIGHT, SMOKE VISIBLE COMPLIED WITH QRH.  SMOKE SOURCE APPEARED TO BE FROM ACROSS LAV ROW 13, AREA LOWER AREA.  (K)  AIRCRAFT WAS TROUBLESHOT TO RT ENGINE INTERNAL LEAK. REMOVED AND REPLACED. (VENDOR FINDINGS: CARBON SEAL PRESSURIZATION VALVE BODY CRACKED, LRU). (A)
